Academic
Publications
Hypergeometric transforms in certain classes of analytic functions

Hypergeometric transforms in certain classes of analytic functions,10.1016/j.mcm.2011.07.036,Mathematical and Computer Modelling,S. Sivasubramanian,J.

Hypergeometric transforms in certain classes of analytic functions  
BibTex | RIS | RefWorks Download
In the present investigation, we obtain certain sufficient conditions for special analytic functions to be in the class of normalized analytic functions satisfying the condition ℜ(f′(z))≥β∣zf″(z)∣ for ∣z∣1, where β is a given real number.
Journal: Mathematical and Computer Modelling - MATH COMPUT MODELLING , vol. 54, no. 11, pp. 3076-3082, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.